# SDR SWIA202054260

- Difficulty date: October 8, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TR CASCADE ASSEMBLY HAS EVIDENCE OF CRACK IN ONE VANE AT INBOARD SIDE OF ASSEMBLY.  C-CHECK RO 11/21/2020.  REMOVED LT LOWER TR CASCADE ASSEMBLY, AS PER CRJ 200 AMM & INSTALLED NEW LT LOWER TR CASCADE ASSEMBLY, AS PER CRJ 200 AMM.
